# SDR 2016FA0000350

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: General aviation
- Aircraft: N6716Z
- Make and model: Beech 76
- Aircraft serial: ME328
- Aircraft time: 5,102 hours, 1 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LIGHT FAILED TO ILLUMINATE.
